# SDR CALA2025063006045

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 91,284 hours, 18,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SOUNDS LIKE THE SLIDE IS LOOSE AND BANGING AROUND PERFORMED ESCAPE SYSTEM CHECK I.A.W AMM REF: 25-66-01-206-001. VERIFIED SLIDE AND BUSTLE SECURED PROPERLY.  NO DEFECT NOTED. A/C OK TO CONTINUE. ADD EMP:U247254
